Alert archive / California / Small Craft Advisories in 2012

Small Craft Advisory 148, NWS San Francisco Bay Area, CA

September 13, 2012

NWS San Francisco Bay Area, CA issued this small craft advisory at Sep 13, 2012, 9:17 PM PDT. It took effect at Sep 14, 2012, 1:00 PM PDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Sep 13, 2012, 9:17 PM PDT (04:17 UTC)
In effect from
Sep 14, 2012, 1:00 PM PDT
Expired
Sep 15, 2012, 2:31 AM PDT
In force
14 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

746 
WHUS76 KMTR 140417
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
917 PM PDT THU SEP 13 2012

PZZ530-141230-
/O.EXP.KMTR.SC.Y.0147.000000T0000Z-120914T0400Z/
/O.NEW.KMTR.SC.Y.0148.120914T2000Z-120915T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
917 PM PDT THU SEP 13 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 9 PM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 9 PM PDT FRIDAY.

* WINDS: WEST WINDS WILL INCREASE TO 15 TO 25 KT FRIDAY AFTERNOON
  AND EVENING. STRONGEST WINDS WILL BE THROUGH THE GOLDEN GATE AND
  NEAR ANGEL ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
5 follow-up statements
784 
WHUS76 KMTR 140946
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
246 AM PDT FRI SEP 14 2012

PZZ575-141800-
/O.EXB.KMTR.SC.Y.0148.120914T2100Z-120916T0600Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
246 AM PDT FRI SEP 14 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM PDT SATURDAY. 

* WINDS: NORTHWESTERLY WINDS WILL INCREASE TO 15 TO 25 KT THIS
  AFTERNOON. THE STRONGEST WINDS WILL BE SOUTH OF PT SUR. 

* WAVES: STEEP SEAS WILL BE GENERATED. THE STEEPEST SEAS WILL BE
  SOUTH OF PT SUR. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-141800-
/O.EXB.KMTR.SC.Y.0148.120914T2100Z-120916T0600Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
246 AM PDT FRI SEP 14 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM PDT SATURDAY. 

* WINDS: NORTHWESTERLY WINDS WILL INCREASE TO 15 TO 25 KT THIS
  AFTERNOON. THE STRONGEST WINDS WILL BE SOUTH OF PT SUR. 

* WAVES: STEEP SEAS WILL BE GENERATED. THE STEEPEST SEAS WILL BE
  SOUTH OF PT SUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-141800-
/O.CON.KMTR.SC.Y.0148.120914T2000Z-120915T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
246 AM PDT FRI SEP 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
TO 9 PM PDT THIS EVENING. 

* WINDS: WEST WINDS WILL INCREASE TO 15 TO 25 KT FRIDAY 
  AFTERNOON AND EVENING. STRONGEST WINDS WILL BE THROUGH THE 
  GOLDEN GATE AND NEAR ANGEL ISLAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
428 
WHUS76 KMTR 141605
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
905 AM PDT FRI SEP 14 2012

PZZ575-150015-
/O.CON.KMTR.SC.Y.0148.120914T2100Z-120916T0600Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
905 AM PDT FRI SEP 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 11 PM PDT SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 11 PM PDT SATURDAY. 

* WINDS: NORTHWESTERLY WINDS WILL INCREASE TO 15 TO 25 KT THIS 
  AFTERNOON. THE STRONGEST WINDS WILL BE SOUTH OF PT SUR. 

* WAVES: STEEP SEAS WILL BE GENERATED. THE STEEPEST SEAS WILL BE 
  SOUTH OF PT SUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-150015-
/O.CON.KMTR.SC.Y.0148.120914T2100Z-120916T0600Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
905 AM PDT FRI SEP 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 11 PM PDT SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 11 PM PDT SATURDAY. 

* WINDS: NORTHWESTERLY WINDS WILL INCREASE TO 15 TO 25 KT THIS 
  AFTERNOON. THE STRONGEST WINDS WILL BE SOUTH OF PT SUR. 

* WAVES: STEEP SEAS WILL BE GENERATED. THE STEEPEST SEAS WILL BE 
  SOUTH OF PT SUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-150015-
/O.CON.KMTR.SC.Y.0148.120914T2000Z-120915T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
905 AM PDT FRI SEP 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
TO 9 PM PDT THIS EVENING. 

* WINDS: WEST WINDS WILL INCREASE TO 15 TO 25 KT FRIDAY 
  AFTERNOON AND EVENING. STRONGEST WINDS WILL BE THROUGH THE 
  GOLDEN GATE AND NEAR ANGEL ISLAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
083 
WHUS76 KMTR 142142
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
242 PM PDT FRI SEP 14 2012

PZZ575-150545-
/O.EXT.KMTR.SC.Y.0148.000000T0000Z-120915T1200Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
242 PM PDT FRI SEP 14 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT
SATURDAY. 

* WINDS: NORTHWESTERLY WINDS 15 TO 25 KT THROUGH LATE FRIDAY TONIGHT.
  THE STRONGEST WINDS WILL BE SOUTH OF PT SUR.

* WAVES: LOCALLY STEEP SEAS WILL BE GENERATED. THE STEEPEST SEAS
  WILL BE SOUTH OF PT SUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-150545-
/O.EXT.KMTR.SC.Y.0148.000000T0000Z-120915T1200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
242 PM PDT FRI SEP 14 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT
SATURDAY. 

* WINDS: NORTHWESTERLY WINDS 15 TO 25 KT THROUGH LATE FRIDAY TONIGHT.
  THE STRONGEST WINDS WILL BE SOUTH OF PT SUR.

* WAVES: LOCALLY STEEP SEAS WILL BE GENERATED. THE STEEPEST SEAS
  WILL BE SOUTH OF PT SUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-150400-
/O.CON.KMTR.SC.Y.0148.000000T0000Z-120915T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
242 PM PDT FRI SEP 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS: WEST WINDS WILL INCREASE TO 15 TO 25 KT FRIDAY 
  AFTERNOON AND EVENING. STRONGEST WINDS WILL BE THROUGH THE 
  GOLDEN GATE AND NEAR ANGEL ISLAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
949 
WHUS76 KMTR 150416
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
916 PM PDT FRI SEP 14 2012

PZZ530-150530-
/O.EXP.KMTR.SC.Y.0148.000000T0000Z-120915T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
916 PM PDT FRI SEP 14 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

PZZ575-151200-
/O.CON.KMTR.SC.Y.0148.000000T0000Z-120915T1200Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
916 PM PDT FRI SEP 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY.

* WINDS: NORTHWESTERLY WINDS 15 TO 25 KT THROUGH LATE TONIGHT. THE
  STRONGEST WINDS WILL BE SOUTH OF PT SUR.

* WAVES: LOCALLY STEEP SEAS WILL BE GENERATED. THE STEEPEST SEAS 
  WILL BE SOUTH OF PT SUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-151200-
/O.CON.KMTR.SC.Y.0148.000000T0000Z-120915T1200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
916 PM PDT FRI SEP 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY.

* WINDS: NORTHWESTERLY WINDS 15 TO 25 KT THROUGH LATE TONIGHT. THE
  STRONGEST WINDS WILL BE SOUTH OF PT SUR.

* WAVES: LOCALLY STEEP SEAS WILL BE GENERATED. THE STEEPEST SEAS 
  WILL BE SOUTH OF PT SUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
430 
WHUS76 KMTR 150931
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
231 AM PDT SAT SEP 15 2012


PZZ565-575-151045-
/O.CAN.KMTR.SC.Y.0148.000000T0000Z-120915T1200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
231 AM PDT SAT SEP 15 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY. 



$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 13, 8:32 PM PDT, 45 minutes earlier.

Area forecast discussion, Sep 13, 8:32 PM PDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
832 PM PDT THU SEP 13 2012

.DISCUSSION...AS OF 8:30 PM PDT THURSDAY...UPPER LEVEL HIGH
PRESSURE OVER THE AREA COMBINED WITH WEAK ONSHORE FLOW BROUGHT
SEVERAL DEGREES OF WARMING TO THE INLAND AREAS TODAY. PINNACLES
WAS THE HOT SPOT IN THE DISTRICT TODAY WITH A HIGH OF 105 WHILE
FT HUNTER LIGGETT WAS 104. MEANWHILE LOW CLOUDS CLUNG TO THE
COAST AND KEPT TEMPERATURES THERE IN THE 60S.

THE UPPER HIGH WILL FLATTEN OUT FRIDAY THROUGH SUNDAY AS WEAK
UPPER LEVEL TROFFING DEVELOPS OVER THE PACIFIC NORTHWEST. THIS
SHOULD ALLOW MORE LOW CLOUDS TO SPREAD INTO THE SFO BAY AREA AND
SALINAS VALLEY STARTING TONIGHT AND OVER THE NEXT FEW NIGHTS.
TEMPERATURES WILL BE SLIGHTLY COOLER INLAND.

LONG RANGE MODELS SHOW AN UPPER LEVEL RIDGE MOVING INTO THE
PACIFIC NORTHWEST FROM THE EASTERN PACIFIC. HOWEVER A WEAK UPPER
LEVEL CUTOFF LOW WILL DEVELOP OFF THE CALIFORNIA COAST. THE LOW
WILL ACT TO KEEP THE ONSHORE FLOW WEAK SO LOW CLOUDS WILL BE MORE
CONFINED TOTHE COASTAL AREAS. THE LOW WILL ALSO KEEP TEMPERATURES
NEAR NORMAL. THERE IS A POSSIBILITY THAT THE UPPER LOW WILL
DEVELOP FURTHER OFFSHORE AWAY FROM THE AREA. IF THAT IS THE CASE
TEMPERATURES COULD BE QUITE A BIT WARMER THAN FORECAST.

&&

.AVIATION...AS OF 6:15 PM PDT THURSDAY...SATELLITE IMAGERY SHOWS
SIGNIFICANT EROSION OF THE STRATUS FIELD OFF THE CENTRAL COAST
THIS EVENING. NONETHELESS...THE STRATUS DECK IS ANTICIPATED
TO  FILL BACK IN AND MOVE INLAND OVER AREA TERMINALS TONIGHT.
ANTICIPATE AN EARLY RETURN OF LOW CLOUDS OVER MONTEREY BAY AREA
TERMINALS WITH A LATE RETURN OVER BAY AREA TERMINALS. LIGHT TO
MODERATE ONSHORE FLOW WILL CONTINUE THROUGH THIS EVENING BECOMING
INCREASINGLY LIGHT AND VARIABLE THROUGH THE OVERNIGHT HOURS.
CLEARING ANTICIPATED BETWEEN 17Z-18Z FRIDAY MORNING. HIGH
CONFIDENCE.

VICINITY OF KSFO...VFR CONDITIONS ANTICIPATED THROUGH THIS EVENING.
IFR CIGS AROUND 800 FT EXPECTED TO RETURN AFTER 09Z AND 10Z TONIGHT
OVER KOAK AND KSFO...RESPECTIVELY. MODERATE WEST WINDS WILL BECOME
LIGHT AND VARIABLE THROUGH THE OVERNIGHT HOURS. CLEARING EXPECTED
BETWEEN 17Z-18Z FRIDAY MORNING. HIGH CONFIDENCE

KSFO BRIDGE APPROACH...SIMILAR TO KSFO WITH A SLIGHTLY LATER BURN
OFF TIME FRIDAY MORNING. ANTICIPATE CLEARING OVER THE APPROACH
AROUND 18Z.

MONTEREY BAY AREA TERMINALS...IFR CIGS ANTICIPATED TO MOVE IN
AROUND 01Z THIS EVENING OVER AREA TERMINALS. CIGS WILL QUICKLY
LOWER TO LIFR AROUND 300 FT WITH TEMPORARY VLIFR CONDITIONS AROUND
DURING THE EARLY MORNING HOURS ON FRIDAY. LIGHT ONSHORE FLOW WILL
CONTINUE THROUGH THIS EVENING...BECOMING LIGHT AND VARIABLE
OVERNIGHT. CLEARING EXPECTED AROUND 18Z-19Z FRIDAY MORNING.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TNGT...SCA...SF BAY UNTIL 9 PM

&&

PUBLIC FORECAST: W PI
AVIATION/MARINE: CW

VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK AND TWITTER AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA

Nearby

Small Craft Advisories in California, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.